MathSciNet Relay Station
MathSciNet bibliographic data
MR52807 52.0X
Pogorelov, A. V. Regularity of a convex surface with given Gaussian curvature. (Russian) Mat. Sbornik N.S. 31(73), (1952). 88–103.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement